# SDR A6WA202102227667

- Difficulty date: February 20, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 37,537 hours, 36,194 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ATTITUDE INDICATION SHOWS 5 DEGREE BANK IN LEVEL FLIGHT AND LT MFD AHARS APPROX 1 DEGREE EVERY 20 SECONDS.  FLIGHT DIVERTED TO KORD.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED STBY ATTITUDE INDICATOR TO FOM, CHECKED FOR VOLTAGE AT CONNECTOR P1FD PIN A SHOWS 27 VDC.  CHECKED FOR GROUND AT CONNECTOR P1FD PINS B & E, BOTH SHOW 0.56 OHMS.  NO OBVIOUS DAMAGE TO CONNECTOR OR PINS.  REINSTALLED STBY ATTITUDE INDICATOR (CONT ON BLK 4) PER CRJ 200 AMM 34-23-01.  PERFORMED OPS CHECKS, OPS CHECKS FAIL. STILL SHOWS 5 DEG LEFT BANK.  NEEDS FURTHER TROUBLESHOOTING.  MX IN PROGRESS.
